# SDR DALA1103830963

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 55,309 hours, 41,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND EMERGENCY PATH LIGHT AT ROW 10 INOPERATIVE. MX REINSERTED TERMINAL PIN  INTO CLIP HSG. OPERATION OF LIGHT NOW CHECKS GOOD.
